Vol. 102, No. 1, 1982

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Module finiteness of low-dimensional PI rings

John Joseph Sarraille

Vol. 102 (1982), No. 1, 189–208
Abstract

A partial answer is given to the question: If R is a PI ring finitely generated as an algebra over a commutative ring, and if R has Krull dimension one or zero, when can we conclude that R is finitely generated as a module over its center, or over some commutative subring?

Mathematical Subject Classification
Primary: 16A38, 16A38
Secondary: 16A33
Milestones
Received: 16 September 1981
Published: 1 September 1982
Authors
John Joseph Sarraille